# SDR UALA2010052601813

- Difficulty date: May 26, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 64,985 hours, 7,778 cycles
- Engine: Pwa PW4056
- System (JASC): 2530 · Buffet/Galleys
- Part: Element
- Condition: Contaminated
- Location: Coffee Warmer
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

H21 THE COFFEE WARMER SMELLS LIKE SOMETHING IS BURNING WHEN TURNED ON.  FOUND MELTED PLASTIC ON ELEMENT, CLEANED.
